2019
Том 71
№ 8

All Issues

Article (Ukrainian)

The Institute of Mathematics of the Academy of Sciences of the Ukrainian SSR and the fiftieth anniversary of the Soviet Government

Breus K. A., Mitropolskiy Yu. A.

Ukr. Mat. Zh. - 1967νmber=2. - 19, № 6. - pp. 3–15

Article (Ukrainian)

The principal investigations of the Institute of Mathematics of the Academy of Sciences of the Ukrainian SSR during the years of Soviet power

Breus K. A., Mitropolskiy Yu. A.

Ukr. Mat. Zh. - 1967νmber=2. - 19, № 6. - pp. 16–31

Article (Ukrainian)

Investigations in differential equations

Sokolov Yu. D.

Ukr. Mat. Zh. - 1967νmber=2. - 19, № 6. - pp. 32–38

Article (Ukrainian)

Principal results of research in the mathematical-physics and nonlinear-vibration section of the Institute of Mathematics of the Academy of Sciences of the Ukrainian SSR

Mitropolskiy Yu. A.

Ukr. Mat. Zh. - 1967νmber=2. - 19, № 6. - pp. 39–64

Article (Ukrainian)

Investigations in function theory in the Institute of Mathematics of the Academy of Sciences of the Ukrainian SSR, during the Soviet regime

Trohimchuk Yu. Yu

Ukr. Mat. Zh. - 1967νmber=2. - 19, № 6. - pp. 65–72

Article (Ukrainian)

Basic results of studies at the mathematical-analysis department of the Institute of Mathematics of the Academy of Sciences of the Ukrainian SSR

Berezansky Yu. M., Gorbachuk M. L.

Ukr. Mat. Zh. - 1967νmber=2. - 19, № 6. - pp. 73–92

Article (Ukrainian)

Probability theory and mathematical statistics at the Institute of Mathematics of the Academy of Sciences of the Ukrainian SSR

Korolyuk V. S.

Ukr. Mat. Zh. - 1967νmber=2. - 19, № 6. - pp. 93–96

Article (Ukrainian)

Percolation theory research carried out by the Institute of Mathematics of the Academy of Sciences of the Ukrainian SSR

Fil'chakov F. P., Lavrik V. I.

Ukr. Mat. Zh. - 1967νmber=2. - 19, № 6. - pp. 97–99

Article (Ukrainian)

Mathematics research at Kiev State University

Chalenko P. I., Chemeris V. S.

Ukr. Mat. Zh. - 1967νmber=2. - 19, № 6. - pp. 100–110

Article (Ukrainian)

Groups with given properties of systems of infinite subgroups

Chernikov S. N.

Ukr. Mat. Zh. - 1967νmber=2. - 19, № 6. - pp. 111–131